| Model Number |
NKV-330 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ventilator displayed a 'vent inop 00007' alarm message during patient use.No patient injury was reported.Nihon kohden orangemed (nkom) was unable to obtain any other information from the initial reporter, such as patient demographics and context prior to the alarm, even with multiple attempts by nkom and its distributor.
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.